Video answer: Happy lohri friend’s - what do you feed a dog with loose stools | diarrhoea | lose motion?
Top best answers to the question «Do antibiotics make you lose appetite»
- antibiotics Throat pain, difficulty swallowing, fever, scratchiness in the throat, post nasal drip, malaise and loss of appetite are symptoms of tonsillitis. It can be caused by bacteria like streptococcus or it could be a viral infection. Bacterial infections need antibiotics.
Video answer: Oil of oregano for bloat, candida, allergies, viruses, immune system, lungs, natural antibiotic
5 other answers
Side effects of antibiotics that affect the digestive system include: vomiting; nausea (feeling like you may vomit) diarrhoea; bloating and indigestion; abdominal pain; loss of appetite; These side effects are usually mild and should pass once you finish your course of treatment.
You didn't mention if you were on any medication for your anxiety, but some of the benzos and AD's out there do cause loss of appetite and weight. If you ARE on meds, a simple change may be all that is required to fix this.
Medications and treatments that often cause a loss of appetite include: sedatives some antibiotics. immunotherapy chemotherapy radiation therapy to the stomach area
Antibiotics are unlikely to be related to the inability to gain weight, while it is likely for the stress and loss of appetite to be responsible along with other issues such as hormonal/ endocrine imbalance etc. I would suggest taking a good balanced diet with adequate carbohydrates, proteins, fats and plenty of fruits and vegetables.
That is why doctors prescribe Vitamin B complex along with antibiotics to artificially supplement so that appetite remains intact. if you take antibiotics without Vitamin B, then appetite will go down and if you take them without Aciloc/ Zinetac you may experience loose stools too (another side effect of antibiotics killing good bacteria too), hence it is good protocol to supplement antibiotics with Vitamin B and Aciloc to have a good healing experience!